Drug Cessation

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Is it common to feel dizzy while switching from Phenytoin to Briviact?

Query: Hello doctor, I recently tried switching medicines from Phenytoin to Briviact. Last night, was the first time I tried it. I am transitioning off the Phenytoin. I became dizzy, disoriented and felt very weird. I have not had a seizure in the last 9 years. But, I was not ready to go off the medicines,...  Read Full »


Dr. Rajyaguru

Neuro Surgeon, Neurologist, Spine Surgeon

Answer: Hi, Welcome to icliniq.com. Drowsiness and sleepiness are the most common side effect of the Briviact (Brivaracetam). Usually, this side effect will get reduced over three to four days. If it does not improve, then I think you should switch back to Phenytoin.  As you said, there were no seizures ...  Read Full »

Why am I feeling hand cramps and leg twitches after stopping Seroquel?

Query: Hi doctor, I was on 600 to 900 mg of Seroquel for at least 5 years. I contacted my psychiatrist about stopping the medication when I realized it had been prescribed for a condition that I do not have. My doctor was not open to this conversation and I unwisely decided to stop the medicine on my own...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. We are here to help you. This is called as tension type headache and is a part of anxiety only. Stopping any antidepressant is usually a difficult task and is usually accompanied by one or other symptoms as withdrawal. It should be stopped once you have been doing well w...  Read Full »

What would be the reason for my unusual sensations?

Query: Hello doctor, I am here because I have been dealing with a few health issues for about 2 years now. I feel weird and unusual sensations in my brain. The best way I can describe it is that it basically feels like there is a big bubble in my head, trying to fill in a missing gap or something, combin...  Read Full »


Dr. Bharat Udey

Geriatrician, Psychiatrist, Sexologist, Sleep Medicine Physician

Answer: Hello, Welcome to icliniq.com. It seems that it has been because of your medications only that you are having these symptoms. Your Attention deficit hyperactivity disorder symptoms were well controlled with Adderall (combination of Amphetamine and Dextroamphetamine), which is a more effective m...  Read Full »

Got skin whitening as a side effect of Gleevec. Will this go away?

Query: Hi doctor, I have CML-CP. I am on Gleevec for the last one year. My query is about the skin whitening as it has turned too white. Will this side effect go away?  Read Full »


Dr. Prasad Eswaran

Hematologist, Medical Oncologist, Pain Medicine Physician, Radiotherapist

Answer: Hi, Welcome to icliniq.com. Skin whitening is technically called hypopigmentation. This is the usual side effect of Gleevec (Imatinib) and usually harmless. Usually, it is reversible once the drug is stopped. However, evidences for stopping the drug are limited and no consensus exists on drug cessat...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.